# SDR SWAA2024082727703

- Difficulty date: August 19, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] PERFORMED TROUBLESHOOTING AND FOUND BATTERY PACKS DEFECTIVE AT POS. M1670 AND M1672 AS PER B737 SSM 33-51-14 & 33-51-13; REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT POS. M1670 AND M1672 PERFORMED INSTALLATION TEST NORMAL AS PER REF B737 AMM 33-51-06-960-805.;[02] FINAL INSPECTION; VERIFIED STEP #1.
